# SDR CALA9801783

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN OUTBOARD ANGLE BRACKET UNDER J-BEAM AT RT WING NR 8 SPOILER.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-10-1 AND 51-30-2.
